The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Itching driving him crazy

Jul 17, 2002

my brother has hep C, and just in the last several weeks started itching severly. Can't contol it, he itch's so bad that he jumps. Is this a bad sign for hep C victims. What should we do. Thank you in advance

Response from Dr. Henry

If he has some level of jaundice/liver failure then cholestyramine might help. Antihistamines, topical steroids are also used. Hopefully he is seeing a liver specialist to see if his hepatitis C is amendable to treatment. Avoiding alcohol and other liver toxins is important in this setting. KH

RE: high vl low viral oad
throat infect.enlarged node for more than a year.

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint